MathSciNet Relay Station
MathSciNet bibliographic data
MR2169586 32G15 (32Q20 53C60)
Liu, Kefeng; Sun, Xiaofeng; Yau, Shing-Tung Canonical metrics on the moduli space of Riemann surfaces. II. J. Differential Geom. 69 (2005), no. 1, 163–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement